


default search action
"Quantitative Studies on Asymptotic Growth Behaviors of Trajectories of ..."
Lisheng Wang, Zongben Xu (2014)
- Lisheng Wang
, Zongben Xu:
Quantitative Studies on Asymptotic Growth Behaviors of Trajectories of Nonlinear Discrete Dynamical Systems. IEEE Trans. Autom. Control. 59(7): 1930-1935 (2014)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.